Existence of positive solutions of a semilinear elliptic equation in R^n_+ with a nonlinear boundary condition

Chipot, M, Chlebík, M, Fila, M and Shafrir, I (1998) Existence of positive solutions of a semilinear elliptic equation in R^n_+ with a nonlinear boundary condition. Journal of Mathematical Analysis and Applications, 223 (2). pp. 429-471. ISSN 0022-247X

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Miroslav Chlebik
Date Deposited: 06 Feb 2012 19:55
Last Modified: 04 Apr 2012 11:14
URI: http://sro.sussex.ac.uk/id/eprint/23034
📧 Request an update